# SDR TWAA9814101

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N935L
- Make and model: Doug DC-9-41
- Aircraft serial: 47603
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 20220142
- Condition: Worn
- Location: Rt Pack
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED SLOW PRESSURIZATION LOSS IN FLIGHT.  REGAINED CABIN PRESSURIZATION IN DESCENT FROM BETWEEN 11000 AND 16000 FT.  FLIGHT RETURNED TO STL.  REPLACED RT PACK FLOW CONTROL VALVE, 2022014-2, AND PRESS RATIO SHUT OFF VALVE, 392714-1-1.  CHECK-C 6-24-97 STL.
